# SDR ASAA2013080795751

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,158 hours, 6,859 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING WORN ON FAN BLADE SHIMS NR 1 ENGINE.  NR 1 ENGINE FAN BLADE PLATFORM SEALS ARE TORN.  ACFT GROUNDED.  R & R SHIMS.  R & R FAN BLADE PLATFORMS IAW MM 71-00-00.
